# SDR USAA2014110500001

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 3,875 hours, 1,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS BROKEN AT SEAT 8 D.  REPLACED EMER LIGHT AT SEAT ROW 8 D.  OPERATIONS NORMAL.
